Alert archive / Utah / Winter Storm Warnings in 2007
Winter Storm Warning 5, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Mar 1, 2007, 3:40 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2007, 3:40 PM MST (22:40 UTC)
- Expired
- Mar 2, 2007, 12:18 PM MST
- In force
- 21 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 012240 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 340 PM MST THU MAR 1 2007 UTZ007>009-020700- /O.UPG.KSLC.SN.Y.0014.000000T0000Z-070302T1900Z/ /O.NEW.KSLC.WS.W.0005.070301T2240Z-070302T2300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 340 PM MST THU MAR 1 2007 ...WINTER STORM WARNING IN EFFECT UNTIL 4 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 8 TO 18 INCHES IS EXPECTED BY LATE FRIDAY AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...STRONG WINDS WITH GUSTS IN EXCESS OF 75 MPH ALONG THE HIGHEST RIDGELINES...WILL DEVELOP ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH LATE TONIGHT. THESE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW LATE TONIGHT THROUGHOUT THE MORNING HOURS FRIDAY. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGHOUT THE EVENING HOURS ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...WITH VARIATIONS IN INTENSITY FROM TIME TO TIME. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY OVERNIGHT INTO FRIDAY MORNING...AS A COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF DURING THE AFTERNOON HOURS FRIDAY. THE GREATEST ACCUMULATIONS WILL BE ALONG AND DOWNWIND OF THE WASATCH CREST AND OVER THE WESTERN AND NORTHWESTERN SLOPES OF THE UINTAS. THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT CONDITIONS AT TIMES THROUGH FRIDAY MORNING. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 WWUS45 KSLC 020050 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 550 PM MST THU MAR 1 2007 UTZ006-020700- /O.NEW.KSLC.HS.W.0005.070302T0050Z-070302T2300Z/ WASATCH MOUNTAIN VALLEYS- 550 PM MST THU MAR 1 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 4 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 4 PM MST FRIDAY. THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS...MAINLY NORTH OF INTERSTATE 80...WHERE UP TO A FOOT OF SNOW HAS ALREADY BEEN REPORTED. AN ADDITIONAL 3 TO 7 INCHES CAN BE EXPECTED IN THESE AREAS THROUGH FRIDAY AFTERNOON. SOUTH OF INTERSTATE 80...ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGHOUT THE EVENING HOURS ACROSS NORTHERN UTAH...WITH VARIATIONS IN INTENSITY FROM TIME TO TIME. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY OVERNIGHT INTO FRIDAY MORNING...AS A COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF DURING THE AFTERNOON HOURS FRIDAY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ007>009-020700- /O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 550 PM MST THU MAR 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY. THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 8 TO 18 INCHES IS EXPECTED BY LATE FRIDAY AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...STRONG WINDS WITH GUSTS IN EXCESS OF 75 MPH ALONG THE HIGHEST RIDGELINES...WILL DEVELOP ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH LATE TONIGHT. THESE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW LATE TONIGHT THROUGHOUT THE MORNING HOURS FRIDAY. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGHOUT THE EVENING HOURS ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...WITH VARIATIONS IN INTENSITY FROM TIME TO TIME. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY OVERNIGHT INTO FRIDAY MORNING...AS A COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF DURING THE AFTERNOON HOURS FRIDAY. THE GREATEST ACCUMULATIONS WILL BE ALONG AND DOWNWIND OF THE WASATCH CREST AND OVER THE WESTERN AND NORTHWESTERN SLOPES OF THE UINTAS. THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT CONDITIONS AT TIMES THROUGH FRIDAY MORNING. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 020403 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 903 PM MST THU MAR 1 2007 UTZ006-021215- /O.CON.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAIN VALLEYS- 903 PM MST THU MAR 1 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY FOR THE NORTHERN WASATCH MOUNTAIN VALLEYS. THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS...MAINLY NORTH OF INTERSTATE 80...WHERE UP TO A FOOT OF SNOW HAS ALREADY BEEN REPORTED. AN ADDITIONAL 3 TO 7 INCHES CAN BE EXPECTED IN THESE AREAS THROUGH FRIDAY AFTERNOON. SOUTH OF INTERSTATE 80... ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...WITH VARYING INTENSITY. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY FRIDAY MORNING...AS A COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF DURING THE EARLY AFTERNOON HOURS FRIDAY. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ007>009-021215- /O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 903 PM MST THU MAR 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST FRIDAY. THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 8 TO 18 INCHES IS EXPECTED BY LATE FRIDAY AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...STRONG WINDS WITH GUSTS IN EXCESS OF 75 MPH ALONG THE HIGHEST RIDGELINES...WILL DEVELOP ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH LATE TONIGHT. THESE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW LATE TONIGHT THROUGHOUT THE MORNING HOURS FRIDAY. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE EARLY MORNING HOURS...WITH VARYING INTENSITY. SNOW IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY FRIDAY MORNING...AS A COLD FRONT PASSES THROUGH THE REGION. THIS SNOW IS EXPECTED TO TAPER OFF DURING THE AFTERNOON HOURS FRIDAY. THE GREATEST ACCUMULATIONS WILL BE ALONG AND DOWNWIND OF THE WASATCH CREST AND OVER THE WESTERN AND NORTHWESTERN SLOPES OF THE UINTAS. THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT CONDITIONS AT TIMES THROUGH FRIDAY MORNING. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ002-003-021215- /O.NEW.KSLC.SN.Y.0015.070302T0403Z-070302T1800Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- 903 PM MST THU MAR 1 2007 ...SNOW ADVISORY IN EFFECT UNTIL 11 AM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST FRIDAY. THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT. ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED WITH THE GREATEST AMOUNTS ON THE BENCHES. SNOW SHOWERS WILL PREVAIL THROUGH TONIGHT AT VARYING INTENSITIES. THE HEAVIEST SNOW SHOWERS ARE EXPECTED TO AFFECT THE NORTHERN WASATCH FRONT THROUGH THE EARLY MORNING HOURS BUT THEN SHIFT INTO SALT LAKE COUNTY FRIDAY MORNING DURING THE COMMUTE TIME...AS A COLD FRONT PASSES THROUGH THE REGION. LAKE ENHANCEMENT IS POSSIBLE WITH THESE SNOW SHOWERS CAUSING LOCALIZED INTENSE SNOWFALL RATES. THIS SNOW IS EXPECTED TO TAPER OFF BY MIDDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 021129 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 429 AM MST FRI MAR 2 2007 UTZ006-021830- /O.CON.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAIN VALLEYS- 429 AM MST FRI MAR 2 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS. AN ADDITIONAL 3 TO 6 INCHES ACCUMULATION CAN BE EXPECTED IN THESE AREAS BY THIS AFTERNOON. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS...WITH VARYING INTENSITY. SNOW IS EXPECTED TO TAPER OFF EARLY THIS AFTERNOON. $$ UTZ007>009-021830- /O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 429 AM MST FRI MAR 2 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 5 TO 10 INCHES IS EXPECTED BY THIS AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE. WIDESPREAD SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS THROUGH THE MORNING HOURS...WITH VARYING INTENSITY. SNOW WILL TAPER OFF DURING THE AFTERNOON HOURS. IN ADDITION TO THE SNOW...STRONG WINDS...WITH GUSTS IN EXCESS OF 75 MPH ALONG THE HIGHEST RIDGELINES. ..WILL CONTINUE THROUGH THE MORNING THEN SLOWLY DIMINISH THIS AFTERNOON. THESE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW. THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT CONDITIONS AT TIMES THROUGH THIS MORNING. $$ UTZ002-003-021800- /O.CON.KSLC.SN.Y.0015.000000T0000Z-070302T1800Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- 429 AM MST FRI MAR 2 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT INCLUDING WEBER AND DAVIS COUNTIES AND THE SALT LAKE AND TOOELE VALLEYS. ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED WITH THE GREATEST AMOUNTS ON THE BENCHES. SNOW WILL PREVAIL THROUGH MID MORNING AT VARYING INTENSITIES THEN TAPER OFF BY MIDDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES FOR THE COMMUTE THIS MORNING...AND USE CAUTION WHILE DRIVING. LIGHTER SNOWFALL IS EXPECTED IN UTAH COUNTY BUT LOCAL SNOWPACKED OR SLUSHY ROADWAYS ARE POSSIBLE AT TIMES THROUGH MID MORNING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 021417 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 717 AM MST FRI MAR 2 2007 UTZ006-022230- /O.CON.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAIN VALLEYS- 717 AM MST FRI MAR 2 2007 ...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH MOUNTAIN VALLEYS. AN ADDITIONAL 3 TO 6 INCHES ACCUMULATION CAN BE EXPECTED IN THESE AREAS BY THIS AFTERNOON. WIDESPREAD SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS... WITH VARYING INTENSITY. SNOW IS EXPECTED TO TAPER OFF EARLY THIS AFTERNOON. $$ UTZ007>009-022230- /O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 717 AM MST FRI MAR 2 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 5 TO 10 INCHES IS EXPECTED BY THIS AFTERNOON WITH LOCALLY GREATER AMOUNTS POSSIBLE. WIDESPREAD SNOW SHOWERS WILL CONTINUE IN THE MOUNTAINS THROUGH THE MORNING HOURS...WITH VARYING INTENSITY. SNOW WILL TAPER OFF DURING THE AFTERNOON HOURS. IN ADDITION TO THE SNOW...STRONG WINDS...WITH GUSTS IN EXCESS OF 75 MPH ALONG THE HIGHEST RIDGELINES. ..WILL CONTINUE THROUGH THE MORNING THEN SLOWLY DIMINISH THIS AFTERNOON. THESE WINDS WILL RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW. THIS SNOW WILL IMPACT TRAVEL ALONG I-80 THROUGH THE MOUNTAINS EAST OF SALT LAKE CITY AS WELL AS OTHER PASSES THROUGH THE MOUNTAINS SUCH AS ROUTE 89 THROUGH LOGAN CANYON...ROUTE 40 OVER DANIELS SUMMIT AND ROUTE 6 OVER SOLDIER SUMMIT. THE COMBINATION OF HEAVY SNOW AND STRONG WINDS WILL RESULT IN WHITE-OUT CONDITIONS AT TIMES THROUGH THIS MORNING. $$ UTZ004-022000- /O.EXB.KSLC.SN.Y.0015.000000T0000Z-070302T2000Z/ SOUTHERN WASATCH FRONT- 717 AM MST FRI MAR 2 2007 ...SNOW ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THIS SNOW ADVISORY IS FOR THE SOUTHERN WASATCH FRONT INCLUDING UTAH COUNTY. ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED WITH THE GREATEST AMOUNTS ON THE BENCHES. SNOW WILL SPREAD ACROSS THE SOUTHERN WASATCH FRONT BY 8 AM...BECOMING HEAVY AT TIMES THROUGH THE REMAINDER OF THE MORNING HOURS. THIS SNOW IS EXPECTED TO TAPER OFF BY EARLY THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES FOR THE COMMUTE THIS MORNING...AND USE CAUTION WHILE DRIVING. $$ UTZ002-003-021800- /O.CON.KSLC.SN.Y.0015.000000T0000Z-070302T1800Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- 717 AM MST FRI MAR 2 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. THIS SNOW ADVISORY IS FOR THE NORTHERN AND CENTRAL WASATCH FRONT INCLUDING WEBER AND DAVIS COUNTIES AND THE SALT LAKE AND TOOELE VALLEYS. ADDITIONAL ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED WITH THE GREATEST AMOUNTS ON THE BENCHES. SNOW WILL PREVAIL THROUGH MID MORNING AT VARYING INTENSITIES THEN TAPER OFF BY MIDDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES FOR THE COMMUTE THIS MORNING...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 021747 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1047 AM MST FRI MAR 2 2007 UTZ006-021900- /O.CAN.KSLC.HS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAIN VALLEYS- 1047 AM MST FRI MAR 2 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HEAVY SNOW WARNING...WHICH WAS IN EFFECT FOR THE WASATCH MOUNTAIN VALLEYS. SNOW WILL END ACROSS THE WASATCH MOUNTAIN VALLEYS BY NOON. UP TO AN INCH OF ADDITIONAL ACCUMULATION WILL BE POSSIBLE NEAR HEBER CITY...NO ADDITIONAL SNOW EXPECTED ELSEWHERE. $$ UTZ007-021900- /O.CAN.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS I-80 NORTH- 1047 AM MST FRI MAR 2 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING...WHICH WAS IN EFFECT FOR THE WASATCH MOUNTAIN VALLEYS NORTH OF INTERSTATE 80. SNOW HAS ENDED ACROSS THE NORTHERN WASATCH AND BEAR RIVER MOUNTAINS. WIND GUSTS IN EXCESS OF 50 MPH WILL BE POSSIBLE THROUGH EARLY AFTERNOON ACROSS THE HIGHEST RIDGELINES. THIS MAY RESULT IN SOME BLOWING AND DRIFTING OF SNOW ACROSS THESE AREAS. $$ UTZ004-021900- /O.CAN.KSLC.SN.Y.0015.000000T0000Z-070302T2000Z/ SOUTHERN WASATCH FRONT- 1047 AM MST FRI MAR 2 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY...WHICH WAS IN EFFECT FOR THE SOUTHERN WASATCH FRONT. SNOW HAS TAPERED OFF ACROSS THE SOUTHERN WASATCH FRONT. NO ADDITIONAL SNOWFALL IS EXPECTED. $$ UTZ002-003-021900- /O.EXP.KSLC.SN.Y.0015.000000T0000Z-070302T1800Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- 1047 AM MST FRI MAR 2 2007 ...SNOW ADVISORY WILL EXPIRE AT 11 AM MST THIS MORNING... THE SNOW ADVISORY FOR THE NORTHERN WASATCH FRONT...SALT LAKE VALLEY...AND TOOELE VALLEYS WILL EXPIRE AT 11 AM MST THIS MORNING. SNOW HAS ENDED ACROSS THE NORTHERN WASATCH FRONT AND SALT LAKE VALLEYS...AND WILL END ACROSS THE TOOELE VALLEY BY 11 AM. $$ UTZ008-009-022300- /O.CON.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- 1047 AM MST FRI MAR 2 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH. ADDITIONAL ACCUMULATION OF 1 TO 3 INCHES IS EXPECTED BY EARLY THIS AFTERNOON. IN ADDITION TO THE SNOWFALL...STRONG WINDS WITH GUSTS IN EXCESS OF 60 MPH WILL REMAIN POSSIBLE ACROSS THE RIDGELINES OF THE SOUTHERN WASATCH RANGE THROUGH EARLY THIS AFTERNOON. THESE WINDS MAY RESULT IN CONSIDERABLE BLOWING AND DRIFTING OF SNOW THROUGH EARLY THIS AFTERNOON. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 021918 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1218 PM MST FRI MAR 2 2007 UTZ008-009-022030- /O.CAN.KSLC.WS.W.0005.000000T0000Z-070302T2300Z/ WASATCH MOUNTAINS SOUTH OF I-80-WESTERN UINTA MOUNTAINS- 1218 PM MST FRI MAR 2 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING...WHICH WAS IN EFFECT FOR THE SOUTHERN WASATCH AND WESTERN UINTA RANGES OF NORTHERN UTAH. SNOW HAS ENDED ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH...AND WINDS ARE DECREASING ALONG RIDGELINES. THIS TREND WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Mar 1, 9:20 AM MST, 6 hours 20 minutes earlier.
Area forecast discussion, Mar 1, 9:20 AM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 920 AM MST THU MAR 1 2007 .SYNOPSIS...A COLD AND MOIST UPPER LEVEL TROUGH OVER THE INTERIOR WEST WILL CONTINUE TO AFFECT THE STATE TODAY THROUGH EARLY FRIDAY. HIGH PRESSURE WILL RETURN FOR THE UPCOMING WEEKEND. && .DISCUSSION...A MOIST AND CONDITIONALLY UNSTABLE NORTHWEST FLOW REMAINS IN PLACE ACROSS NORTHERN AND CENTRAL UTAH THIS MORNING. AS A RESULT CONTINUE TO SEE LIGHT SNOW WITH REGIONS OF OROGRAPHIC FORCING ACROSS HIGHER TERRAIN. THIS WILL LIKELY CONTINUE THROUGHOUT THE DAY TODAY...WITH PERHAPS AN INCREASE IN SNOW SHOWER ACTIVITY ACROSS VALLEYS WITH DAYTIME HEATING. ADJUSTED WORDING/TIMING IN ZONES TO FOCUS ON AFTERNOON TIME PERIOD FOR BEST CHANCE OF SNOW. ANY VALLEY ACCUMULATIONS LIKELY TO REMAIN MINOR. SHORTWAVE TROUGH CURRENTLY ACROSS EASTERN WA/NORTHERN ID FORECAST TO DIG SOUTHEAST THROUGH WY LATER TONIGHT...GRAZING NORTHERN UT. THIS FEATURE WILL PUSH A COLD FRONT THROUGH NORTHERN UT LATE TONIGHT THROUGH FRIDAY MORNING...USHERING COLDEST TEMPS OF THIS STORM CYCLE INTO NORTHERN UT /700MB TEMPS FALLING NEAR -18C ACROSS PORTIONS OF NORTHERN UT/. WILL LIKELY SEE A BAND OF SNOW ACCOMPANY THIS FRONT AS IT PUSHES SOUTH...AND WILL NEED TO CONSIDER EXPANDING SNOW ADVISORY BACK INTO WASATCH FRONT LATE TONIGHT INTO FRIDAY MORNING. SNOW SHOULD TAPER OFF DURING THE DAY AS MID LEVEL RIDGE BEGINS TO BUILD ACROSS THE REGION. && .AVIATION...CEILINGS ARE EXPECTED TO REMAIN NEAR 6000-7000FT AGL THROUGHOUT THE DAY. A 30 PERCENT CHANCE CEILINGS WILL LIFT ABOVE 7000FT AGL AT TIMES EXISTS. ISOLATED SNOW SHOWERS WILL BECOME MORE SCATTERED DURING THE AFTERNOON AND EVENING. IFR CONDITIONS ARE POSSIBLE IN ANY HEAVIER SNOW SHOWERS THAT MOVE ACROSS THE TERMINAL. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORY UNTIL NOON FRIDAY FOR UTZ007-UTZ008-UTZ009. WY...NONE. && SEAMAN/YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Mar 1, 6:22 AM MST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 622 AM MST THU MAR 1 2007 UTZ001>021-WYZ021-021100- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 622 AM MST THU MAR 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD UPPER TROUGH WILL CONTINUE TO BRING SIGNIFICANT SNOWFALL TO THE NORTHERN MOUNTAINS TODAY AND TONIGHT. THE SNOW COULD SPREAD INTO THE NORTHERN VALLEYS AND THE CENTRAL MOUNTAINS AT TIMES... ESPECIALLY LATER TODAY AND TONIGHT. SEE THE LATEST WINTER WEATHER STATEMENT FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SIGNIFICANT SNOWFALL WILL CONTINUE IN THE NORTHERN MOUNTAINS FRIDAY MORNING AND MAY ALSO IMPACT THE CENTRAL MOUNTAINS AS WELL AS THE NORTHERN VALLEYS. HIGH PRESSURE WILL RETURN FRIDAY NIGHT AND CONTINUE THROUGH THE WEEKEND WITH A MILD WESTERLY FLOW EXPECTED FOR NEXT WEEK. NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE ENTIRE AREA AFTER FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Winter Storm Warnings in Utah, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.